MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was notified of an intraoperative explant involving a perceval plus valve.The following provides a summary of all information currently available to the manufacturer from the facility.On (b)(6) 2026, during an isolated aortic valve replacement (avr) performed through full sternotomy, an explant and valve replacement were required due to incomplete expansion of a perceval plus valve size small was explanted and replaced with a conventional prosthesis (unknown model and size) due to incomplete expansion.Preoperative ct measurements indicated an annular size of 20¿21 mm and based on intraoperative sizing using the dedicated sizer a prosthesis of small size was selected.No difficulties were experienced in the collapsing phase.However, immediately after deployment, the valve did not expand properly.Despite additional ballooning attempts, adequate expansion could not be achieved.Consequently, the perceval valve was promptly explanted and replaced with a conventional valve.Following the replacement, the procedure proceeded without further complications and was successfully completed.The patient remained stable throughout the surgery and has recovered well according to the additional information received.The explanted valve has been returned to the manufacturer for investigation.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The involved device was retrieved and returned to the manufacturer for analysis.Device evaluation is ongoing.A follow-up report will be submitted upon receipt of any new information or upon completion of the investigation.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h3, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device was returned to the manufacturer.The pvf s valve was then collapsed using a demo accessory kit.The valve was then collapsed using a demo accessory kit to prepare it for deployment simulation.During deployment testing inside a silicone aortic root model (#21), no difficulties were encountered during either the release or balloon inflation phases.Adequate radial expansion and sealing at annular level were achieved, and the valve remained stably positioned.A static leak test was subsequently performed by introducing water from the outflow side of the aortic root.No paravalvular leakage was observed.Under static conditions, the water column remained stable below the free edge of the leaflets.Based on all tests performed, the reported issue of inadequate expansion was not reproducible.The valve demonstrated correct mechanical behavior, appropriate radial expansion, and adequate sealing performance in the simulated anatomical environment.Given the absence of device related anomalies and the inability to replicate the reported event, the findings suggest a higher likelihood that the observed intraoperative incomplete expansion may have been associated with extrinsic or procedural factors, rather than with the intrinsic quality of the device itself.It was not possible to determine whether the reported insufficient expansion could be linked to inaccurate determination of the true annular dimensions during the sizing procedure.Based on the analyses conducted, a relationship between the reported intraoperative issue and the intrinsic quality of the device can be excluded.Furthermore, no material deficits were noted during the manufacturing document review.As none of the reported phenomena were reproducible during testing, a definitive root cause could not be established at this time.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key24426967
Report Number3005687633-2026-00101
Device Sequence Number20875073
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)291021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale